# SDR UPS06447015

- Difficulty date: May 5, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO DOOR INTERNAL LINER ATTACH BEAM A/NUT AREA FOUND SURFACE CORRODED FS 580 FWD AS MARKED.  CORROSION BLEND OUT 0.070" X 1" X 1" EXCEES SRM LIMIT.  FWD CARGO DOOR INTERNAL LINER ATTACH BEAM FWD OF BS 580 LOWER AREA REPAIRED AS PER SRM 51-40-02 FIG 1.
